# SDR 2006FA0001150

- Difficulty date: October 17, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N528WG
- Make and model: Beech 200BEECH
- Aircraft serial: BB151
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Plate
- Part number: 998100227
- Condition: Misinstalled
- Location: Mlg
- Component: Drag Leg, Beech
- Component part number: 5081033513
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING POST ACCIDENT INSPECTION OF RT AND LT MAIN LANDING GEAR DRAG LEGS, LOCK PLATES WERE FOUND MOUNTED WITH THE BEVEL AT THE NOSE OF THE PLATE FACING UP.  INSPECTION OF 5 OTHER AC FOUND THE BEVEL FACING DOWN.  REVIEW OF CURRENT REPS COMPONENT MM IS INCONCLUSIVE.  (K)
